arrow
Volume 22, Number 5
Previous Issue Next Issue

M. H. Farag

J. Comp. Math., 22 (2004), pp. 633-640.

Preview Full PDF 1800 21156 Abstract

Leiheng Wang & He Qi

J. Comp. Math., 22 (2004), pp. 641-650.

Preview Full PDF 1769 21019 Abstract

Dingguo Pu, Yan Zhou & Haiyan Zhang

J. Comp. Math., 22 (2004), pp. 651-660.

Preview Full PDF 1817 21565 Abstract

Changfeng Ma

J. Comp. Math., 22 (2004), pp. 661-670.

Preview Full PDF 1880 21774 Abstract

Hua Dai

J. Comp. Math., 22 (2004), pp. 671-680.

Preview Full PDF 1820 21617 Abstract

Jianyu Pan & Zhongzhi Bai

J. Comp. Math., 22 (2004), pp. 681-698.

Preview Full PDF 1879 20969 Abstract

Zhiyong Zhao & Jianwei Hu

J. Comp. Math., 22 (2004), pp. 699-718.

Preview Full PDF 2100 21137 Abstract

Jin Huang & Lü Tao

J. Comp. Math., 22 (2004), pp. 719-726.

Preview Full PDF 1859 21071 Abstract

Yang Xu, Jingjun Zhao & Mingzhu Liu

J. Comp. Math., 22 (2004), pp. 727-734.

Preview Full PDF 1804 20896 Abstract

Juliang Zhang & Jian Chen

J. Comp. Math., 22 (2004), pp. 735-752.

Preview Full PDF 1928 21435 Abstract

Liping He & Shunkai Sun

J. Comp. Math., 22 (2004), pp. 753-768.

Preview Full PDF 2064 21274 Abstract

Hongyu Liu & Geng Sun

J. Comp. Math., 22 (2004), pp. 769-776.

Preview Full PDF 1798 21224 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard